# SDR TSAA9753096

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70723
- Make and model: Boeing 737297
- Aircraft serial: 21739
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 65465756
- Condition: Cracked
- Location: Bs 1138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND BODY STATION 1138 FRAME SHEAR TIE CRACKED.  REPAIRED PER ECO 1739RT.  AIRCRAFT RETURNED TO SERVICE.  NRTC 018777.  (M)
